# SDR SWIA202056385

- Difficulty date: December 22, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3111358
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 2 EA ANGLE BRACKETS AT RBL 9 ARE CRACKED.  (C-CHECK) RO 2/21/2021.  REMOVED DAMAGED BRACKETS AND INSTALLED SERVICEABLE BRACKETS IAW CRJ 200 SRM 51-42-21.
